# SDR 2010FA0001047

- Difficulty date: September 3, 2010
- Submitted: September 22, 2010
- Operation: General aviation
- Aircraft: N9089N
- Make and model: Piper PA-28-161
- Aircraft serial: 282816003
- Aircraft time: 12,400 hours
- Engine: Lyc O320D3G
- Engine time: 291 hours
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Venturi
- Condition: Leaking
- Location: Carburetor
- Part time: 80 hours
- Component: Carburetor
- Component part number: LW1598670
- Stage of operation: NR
- How discovered: O
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

INSTALLED SUPPLIED O/H CARBURETOR ON 7-19-2010.  AFTER 80 HOUR OF TIME ON REPLACEMENT CARBURETOR, ENGINE BECAME HARD STARTING AND WAS UNABLE TO ACHEIVE PROPER LEANING AT ANY RPM.  ALSO, NOTICED A POWER DROP OR STUMBLE, WHEN REDUCING POWER FROM FULL THROTTLE BACK TO CRUISE. REMOVED AND FOUND LEAK AROUND TOP OF VENTURI.  REPLACED WITH A NEW  CARBURETOR SUPPLIED BY MFG.
